Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Delayed periods, vaginal discharge and frequent urination after taking mini pill carazette. Weight gain. Not pregnant. What else?

Hi I ve recently turned 18 and I started the mini pill carazette 4 months ago. I ve still had a regular period lasting 4-5 days since I started but my period is now two weeks late. I also have a lot of vaginal discharge and need to run to the toilet more than I m used to. I have gained 1 stone over about 5-6 months. Could I be pregnant? I ve took pregnancy tests but they have all come back negative what do I do?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
In the current scenario, it is unlikely that you are pregnant with so many negative HPTs. Yet, you should get a confirmatory conclusion through an assay of the serum beta-hCG titres and a trans-vaginal sonogram. Weight gain subsequent to the use of oral pills can also cause disturbed hormone profile raising the requirement and hence may cause delayed or absent periods. Please see a specialist for a proper appraisal of the situation. Hope you find this information useful. Take care.
Answered: Thu, 28 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor